# SDR SWAA010026

- Difficulty date: January 3, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 16,756 hours, 14,642 cycles
- Engine: Ge CFM56*
- Engine time: 16,756 hours, 14,642 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY.  DURING TAKEOFF A GREY, ACRID ODOR/SMOKE STARTED FILLING THE COCKPIT.  AS POWER WAS REDUCED, SMOKE DECREASED.  REMOVED AND REPLACED NR 1 ENGINE PER MM AND SAM FORMS.  OPS AND LEAK CHECK GOOD.
